Concomitants of order statistics for bivariate exponentiated inverted Weibull distribution

Upama Deka, Bhanita Das, Deepshikha Deka

Abstract


In this paper, bivariate exponentiated inverted Weibull distribution (BEIWD) has been proposed using the Morgenstern approach. We provide the pdf and cdf of exponentiated inverted Weibull distribution (EIWD) along with the order statistics and its important properties. We derive the Morgenstern type bivariate exponentiated inverted Weibull distribution (BEIWD) and discussed some of its properties. We obtain the concomitants of order statistics arising from BEIWD with its several distributional properties. The survival and hazard functions of concomitants of its order statistics are illustrated with graphical presentation and numerical computations for different sets of values of parameters.

Full Text: PDF

Published: 2021-08-09

How to Cite this Article:

Upama Deka, Bhanita Das, Deepshikha Deka, Concomitants of order statistics for bivariate exponentiated inverted Weibull distribution, J. Math. Comput. Sci., 11 (2021), 6444-6467

Copyright © 2021 Upama Deka, Bhanita Das, Deepshikha Deka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS